| Model Number |
103-0606-200 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
| Date of Event |
08/09/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Medtronic received a report that at 4:30 p.M.On (b)(6) 2023, during interventional thrombectomy for the patient, the tip of the ev3 avigo micro-guide wire broke with a length of about 4 cm.After active treatment, it was still unable to remove the broken micro-guide wire tip.After requesting a consultation, a vascular stent was added to fix the broken micro-guide wire on the vessel wall, causing secondary injury to the patient, and an imaging examination showed that the micro-guide wire at the break did not affect the surrounding blood vessels.The patient's blood vessels are tortuous.When pushing the micro-guide wire and micro-catheter in place, because of many bends, high tension, or the tip of the microcatheter was adhered in the thrombus, the junction of the micro-guidewire was broken.A stent was used to press the micro-guide wire to stick to the vessel wall, and the blood flow was smooth after the operation, and the micro-guide wire was stable in the blood vessel.The patient was undergoing surgery for acute right middle cerebral artery occlusion treatment.Prevention of blood clots, treatment of cerebral infarction.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative